# SDR ASAA2018031823958

- Difficulty date: March 18, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,701 hours, 11,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26495
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 7,098 hours, 2,167 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, MASTER CAUTION, AIR CONDITIONING, AND LEFT PACK LIGHTS ILLUMINATED.  LEFT PACK LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  HAS A HISTORY.  NR 1 PACK, TEMP CONTROLLER SHOWS TCV FAULT. RESET FAULT. REMOVED AND REPLACED THE LT PACK TEMP CONTROL VALVE,  LEAK CHECKED AND OPS CHECKED GOOD IAW AMM 21-51-10-000-801, AND 400-801, BITE TEST PASSED IAW AMM 21-61-00-700-806-002.
